• Title of article

    Gaussian properties of total rings of quotients

  • Author/Authors

    Silvana Bazzoni، نويسنده , , Sarah Glaz، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    14
  • From page
    180
  • To page
    193
  • Abstract
    In this paper we consider five possible extensions of the Prüfer domain notion to the case of commutative rings with zero divisors and relate the corresponding properties on a ring with the property of its total ring of quotients. We show that a Prüfer ring R satisfies one of the five conditions if and only if the total ring of quotients Q(R) of R satisfies that same condition. We focus in particular on the Gaussian property of a ring.
  • Keywords
    Prüfer ring , Weak dimension , Gaussian ring , Total ring of quotients
  • Journal title
    Journal of Algebra
  • Serial Year
    2007
  • Journal title
    Journal of Algebra
  • Record number

    697988